# SDR SIMA201809197004

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 32,700 hours, 28,837 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FTA71901
- Part serial: 71692
- Condition: Failed
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE INTERMITTENT. REMOVED AND REPLACED THE LAV SMOKE DETECTOR AND LAV SMOKE PANEL IAW AMM 26-12-01 AND 26-12-02, DID NOT FIX PROBLEM. SMOKE DETECTOR P/N FTA719-01 S/N 70528  P/N TRA72-20 S/N 70249. REMOVED AND REPLACED LAV SMOKE DETECTOR SENSOR IAW AMM 26-14-01. OPS CHECK GOOD.
